Re: Effexor Withdrawal Effects


Monday, Mar 14, 2005

Re: Effexor Withdrawal Effects

Posted by Veronica on 04/29/02 at 12:10 PM

[Reply to This Post]
[Return to RoundTable]

I am 17 and I am taking 225mg of Effexor. I was upped

after I tried to commit suicide last march. I sometimes

stop taking my meds so that I can prove I don’t

really need them, but I truly do. I always get sick

after a while. My mom is still waking me to take them in

the morning before she goes to work. Next year I

go to college and she is afraid I won’t take them.

I probably will forget alot. I really just want to prove that

I will not always need them, but I guess as soon

as I accept the fact that I will probably always need

meds to help me I will get better at taking them. I

just want to stay that for you to be able to work yourself

down to no meds and last is real great, so don’t give up just

keep on going.



Submit Your Reply
Your Name
Your Email
Topic
Message